MathSciNet Relay Station
MathSciNet bibliographic data
MR1478909 53A10 (53A35 53C42)
Rossman, Wayne; Umehara, Masaaki; Yamada, Kotaro Irreducible constant mean curvature $1$ surfaces in hyperbolic space with positive genus. Tohoku Math. J. (2) 49 (1997), no. 4, 449–484.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement